Journal of Prime Research in Mathematics

Journal of Prime Research in Mathematics (JPRM) ISSN: 1817-3462 (Online) 1818-5495 (Print) is an HEC recognized, Scopus indexed, open access journal which provides a plate forum to the international community all over the world to publish their work in mathematical sciences. JPRM is very much focused on timely processed publications keeping in view the high frequency of upcoming new ideas and make those new ideas readily available to our readers from all over the world for free of cost. Starting from 2020, we publish one Volume each year containing two issues in June and December. The accepted papers will be published online immediate in the running issue. All issues will be gathered in one volume which will be published in December of every year.

Latest Published Articles

Covering cover pebbling number for square of a cycle

JPRM-Vol. 1 (2012), Issue 1, pp. 102 – 105 Open Access Full-Text PDF
A. Lourdusamy, T. Mathivanan
Abstract: Let \(G\) be a connected graph. Let p be the number of pebbles distributed on the vertices of \(G\). A pebbling move is defined by removing two pebbles from one vertex and put a pebble on an adjacent vertex. The covering cover pebbling number, \(σ(G)\), is the least p such that after a sequence of pebbling moves, the set of vertices should form a covering for \(G\) from every configuration of p pebbles on the vertices of \(G\). In this paper, we determine the covering cover pebbling number for square of a cycle.
Read Full Article

On two families of graphs with constant metric dimension

JPRM-Vol. 1 (2012), Issue 1, pp. 95 – 101 Open Access Full-Text PDF
M. Ali, M. T. Rahim, G. Ali
Abstract: If \(G\) is a connected graph, the distance d(u, v) between two vertices \(u, v ∈ V (G)\) is the length of a shortest path between them. Let \(W = {w_1, w_2, …., w_k}\) be an ordered set of vertices of \(G\) and let \(v\) be a vertex of \(G\). The representation r(v|W) of \(v\) with respect to \(W\) is the k-tuple \((d(v, w_1), d(v, w_2), ….., d(v, w_k))\). If distinct vertices of \(G\) have distinct representations with respect to W, then W is called a resolving set or locating set for \(G\). A resolving set of minimum cardinality is called a basis for \(G\) and this cardinality is the metric dimension of \(G\), denoted by \(dim(G)\). A family G of connected graphs is a family with constant metric dimension if \(dim(G)\) does not depend upon the choice of \(G\) in \(G\). In this paper, we show that the graphs (D^{∗}_{p}\) and \(D^{n}_{p}\), obtained from prism graph have constant metric dimension.
Read Full Article

Continuity estimate of the optimal exercise boundary with respect to volatility for the american foreign exchange put option

JPRM-Vol. 1 (2012), Issue 1, pp. 85 – 94 Open Access Full-Text PDF
Nasir Rehman, Sultan Hussain, Malkhaz Shashiashvili
Abstract: In this paper we consider the Garman-Kohlhagen model for the American foreign exchange put option in one-dimensional diffusion model where the volatility and the domestic and foreign currency risk-free interest rates are constants. First we make preliminary estimate regarding the optimal exercise boundary of the American foreign exchange put option and then the continuity estimate with respect to volatility for the value functions of the corresponding options. Finally we establish the continuity estimate for the optimal exercise boundary of the American foreign exchange put option with respect to the volatility parameter.
Read Full Article

New recurrence relationships between orthogonal polynomials which lead to new lanczos-type algorithms

JPRM-Vol. 1 (2012), Issue 1, pp. 61 – 75 Open Access Full-Text PDF
Muhammad Farooq, Abdellah Salhi
Abstract: Lanczos methods for solving \(Ax = b\) consist in constructing a sequence of vectors \((x_k)\), \(k = 1, …\) such that \(r_k = b − Ax_k = P_k(A)r_0\), where \(P_k\) is the orthogonal polynomial of degree at most k with respect to the linear functional c defined as c(ξ^i) = (y, A^ir_0)\). Let \(P^(1)_k\) be the regular monic polynomial of degree k belonging to the family of formal orthogonal polynomials (FOP) with respect to \(c^(1)\) defined as c^(1)(ξ ^{i}) = c^{(ξi+1)}\). All Lanczos-type algorithms are characterized by the choice of one or two recurrence relationships, one for \(P_k\) and one for \(P^{(1)}_k\). We shall study some new recurrence relations involving these two polynomials and their possible combinations to obtain new Lanczos-type algorithms. We will show that some recurrence relations exist, but cannot be used to derive Lanczos-type algorithms, while others do not exist at all.
Read Full Article

Multivariable and scattered data interpolation for solving multivariable integral equations

JPRM-Vol. 1 (2012), Issue 1, pp. 51 – 60 Open Access Full-Text PDF
F. Fattahzadeh, E. Golpar Raboky
Abstract: In this paper we use radial basis functions in one of the projection methods to solve integral equations of the second kind with two or more variables. This method implemented without needing any introductory algorithms. Relatively good error bound and the numerical experiments show the accuracy of the method.
Read Full Article

Volume 20 (2024)

Volume 19 (2023)

Volume 18 (2022)

Volume 17 (2021)

Volume 16 (2020)

Volume 15 (2019)

Volume 14 (2018)

Volume 13 (2017)

Volume 12 (2016)

Volume 11 (2015)

Volume 10 (2014)

Volume 09 (2013)

Volume 08 (2012)

Volume 07 (2011)

Volume 06 (2010)

Volume 05 (2009)

Volume 04 (2008)

Volume 03 (2007)

Volume 02 (2006)

Volume 01 (2005)